Perturbational blowup solutions to the compressible 1-dimensional Euler equations

Research output: Contribution to journalArticles

12 Citations (Scopus)

Abstract

We construct non-radially symmetry solutions for the compressible 1-dimensional adiabatic Euler equations in this Letter. In detail, we perturb the linear velocity with a drifting (1)u=c(t)x+b(t), to seek new solutions. Then, we transform the problem into the analysis of ordinary differential equations. By investigating the corresponding ordinary differential equations, a new class of blowup or global solutions can be given. Here, our constructed solutions can provide the mathematical explanations for the drifting phenomena of some propagation wave like Tsunamis. And when we adopt the Galilean-like transformation to a drifting frame, the constructed solutions are self-similar. Copyright © 2011 Elsevier B.V.
Original languageEnglish
Pages (from-to)3821-3825
JournalPhysics Letters A
Volume375
Issue number44
DOIs
Publication statusPublished - Oct 2011

Citation

Yuen, M. (2011). Perturbational blowup solutions to the compressible 1-dimensional Euler equations. Physics Letters A, 375(44), 3821-3825. doi: 10.1016/j.physleta.2011.09.001

Keywords

  • Euler equations
  • Navier–Stokes equations
  • Perturbed solutions
  • Non-radial symmetry
  • Global solutions
  • Blowup solutions

Fingerprint Dive into the research topics of 'Perturbational blowup solutions to the compressible 1-dimensional Euler equations'. Together they form a unique fingerprint.